Corey Bregman
Instructor in Mathematics
Department of Mathematics
Brandeis University

Contact Information
Office: Office 221, Goldsmith
E-mail: cbregman (at) brandeis (dot) edu
Mailing address: Department of Mathematics, Goldsmith 218, MS-050, Brandeis University, 415 South Street, MA 02453

Research Interests
Geometric group theory, NPC cube complexes, Right-angled Artin groups and their automorphisms, Outer space, Kähler groups

  • CV
  • Research Statement
  • Papers and Preprints

  • On Kodaira Fibrations with invariant cohomology, submitted.
  • Isometry groups of CAT(0) cube complexes, submitted.
  • On Kähler extensions of abelian groups (w/ Letao Zhang), submitted.
  • Automorphisms and homology of non-positively curved cube complexes, submitted.
  • Rational Growth and Almost Convexity of Higher-dimensional Torus Bundles, to appear in Int. Math. Res. Notices(2018).
  • Hyperelliptic graphs and the period mapping on outer space (w/ Neil Fullarton), J. Topol. 11 (2018), no. 1,221-256.
  • Infinite groups acting faithfully on the outer automorphism group of a right-angled Artin group (w/ Neil Fullarton), Michigan Math. J. 66 (2017), no. 3, 569-580.
  • Teaching

    Fall 2018

    Spring 2018: Fall 2017:

    Further Items 

    Brandeis Math Department Home Page